# SDR EISA2000017

- Difficulty date: January 13, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32167441
- Condition: Damaged
- Location: Rt Pack
- Component: Pressure Controller, Hamstd
- Component part number: 7612608
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE ABOVE 10,000 FT WENT TO MANUAL AND STANDBY POSITIONS.  CABIN KEPT CLIMBING.  AIR TURN BACK TO IND.  REMOVED AND REPLACED RIGHT PACK VALVE PER MM 21-55.  REPLACED CABIN PRESSURE CONTROLLER ADN PACK SWITCHES.  OPS CHECK OK PER MM 21-31.  (M)
